# SDR DALA2018031201555

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN CUTOUT ON LT AFT NLG DOOR AFT HINGE AT EXTERNAL FUSELAGE. SKIN CUTOUT ON LT AFT NLG DOOR AFT HINGE AT EXTERNAL WAS REPAIRED PER SRM VOL I 53-30-01 PAR 14, AND VOL II 51-30-02 AND 51-30-05.
